Algebraic construction of one-dimensional quasiperiodic tilings

Daniel B. Litvin

Research output: Contribution to journalArticlepeer-review


For an arbitrary one-dimensional quasiperiodic tiling constructed via the grid method with periodically spaced grids, an algebraic equation is derived for the positions of the vertices dependent on a single variable, the cardinal position of the vertices.

Original languageEnglish (US)
Pages (from-to)740-743
Number of pages4
JournalJournal of Mathematical Physics
Issue number3
StatePublished - 1989

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Algebraic construction of one-dimensional quasiperiodic tilings'. Together they form a unique fingerprint.

Cite this